# SDR CA140404004

- Difficulty date: April 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,874 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Location: Avionics
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW HAD THREE FAULTS, ASSOC SPOILERS/AVIONICS MAN3B.  A PATCH WAS DONE WITH MOC AND SPOILERS WERE DEEMED INOPERATIVE.  CREW DECLARED A PAN PAN WITH ATC AND EMERGENCY SERVICES WERE CALLED OUT.  FLIGHT LANDED ON RWY AND TAXIED TO GATE WITH NO FURTHER ISSUES.  AMM TASK 45-45-00-970-805-A CARRIED OUT, FAULTS CLEARED. RETURN TO SERVICE.
